I am 29 years old male, with height 5' 10" and weight 75 kgCurrently, I am on
1. Clonazepam 2 mg one tablet during the night.
2. Trazine-S half tablet during night.
I have been suffering from a borderline personality disorder (BPD) along with symptoms of anxiety, panic disorder, extreme irritability, anger, and so on. So for that, I have been prescribed with the above medicines for the past seven months. Came to know that Benzodiazepines like Clonazepam should not be consumed for more than a month, but in my case, I have been drinking it for more than seven months. The doctor is not tapering off the dosage either. So is it safe to continue? What shall I do? Kindly help.
Welcome to icliniq.com.
If it is the requirement of Benzodiazepines than you need to take for long periods. There is nothing wrong to take medication for a long time if you are stable on it. Theoretically and ideally, Benzodiazepine should be tapered off within four weeks, but in clinical practice, we have to give it for an extended period, depending upon the patient diseases. If you have no anxiety or sleep disturbance, then you can taper off your way. You can make it half of your tablet for two weeks then take half tablet alternate day for two weeks and then you can stop it.
Was this answer helpful?|
I consulted a doctor, and he suggested me the medicine Clonazepam 05 mg ... I had continued Clonazepam 05 mg for 1 year ... Read fullAfter DBS, I am getting violent myoclonus attack. Is it due to Clonazepam?
.. here to help you. Reading your complete details I understand your concern and pain. First of all I would say that Clonazepam does not increase anxiety. You might be having myoclonus following DBS as it is a known adverse effect of DBS (deep brai... Read fullIs long-term use of Etizolam harmful?
If you have insomnia, you can discuss with your psychiatrist regarding adding short-term Clonazepam or Lorazepam ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now